# SDR DALA2019091105265

- Difficulty date: September 10, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 45,682 hours, 23,389 cycles
- Engine: Cfmint CFM565A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

SHIP 3158 - IFSD & DIV - INTO MSO DUE TO A #1 ENGINE FAILURE. CORRECTIVE ACTION: FOUND METAL IN THE TAILPIPE AND FAN WOULD NOT TURN. PASSING FL 185 ON CLIMBOUT LEFT ENGINE FAILED CATASTROPHICALLY. CONFIRMED INTERNAL ENGINE DAMAGE. REF LOG 1262560 FOR PARTS REPLACEMENT. REMOVED AND REPLACED NR 1 ENGINE PER 7100-9901-LT.
